# SDR SWAA2017011011079

- Difficulty date: January 9, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- Aircraft time: 5,845 hours, 2,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411AA2212
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHT LENS BROKEN.  R&R LIGHT ASSEMBLY IAW AMM.
